# SDR SWAA2025010979623

- Difficulty date: December 19, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL1 WL208.<[01] REMOVED CRACKED PART. LOCATED AND DRILLED NEW PART;[02] REJECT - CORRECTIVE ACTION ENTRY 1.; NO REFERENCE DOCUMENTED FOR REMOVAL OF PART; NO DOCUMENTATION OR REFERENCE FOR INSTALLATION OF PLATE (143A5240-11).;[03] REMOVED AND REPLACED WITH NEW PANEL BREAK AT MID CABIN BS540 LBL1 WL208 IAW SRM 51-40-05; BOEING DWG#143A0060 REV:-; SRM 51-40-02;[04] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
